The Trade Policy of Imperial Federation
Bibliographic Data
| ID | 9713900 |
|---|---|
| Authors | F C Montague, Maurice H Hervey |
| Year | 1892 |
| Volume | 2 |
| Issue | 5 |
| Pages | 132 |
| Publication date | 1892-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2955952 |
| OpenAlex | W2314804778 |
| Language | EN |
Business · Economics · International economics · International trade · Global trade and economics · International Relations and Foreign Policy · Russia and Soviet political economy
| Highly cited | No |
|---|